| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
09/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision.Clinical reason being mentioned as bcva 20/30 -2.The iol was explanted and exchanged with non company lens in the secondary implant procedure.In the surgeon¿s opinion, the product contributed to or cause the event.In the surgeon¿s prognosis, the patient condition was good and issues was resolved.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).